Embedding Derivatives of μ-Harmonic Hardy Spaces into Lebesgue Spaces
Mathematica balkanica, Tome 9 (1995) no. 4, p. 239
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a0,
author = {Miroljub Jevtich},
title = {Embedding {Derivatives} of {\ensuremath{\mu}-Harmonic} {Hardy} {Spaces} into {Lebesgue} {Spaces}},
journal = {Mathematica balkanica},
pages = {239},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a0/}
}
Miroljub Jevtich. Embedding Derivatives of μ-Harmonic Hardy Spaces into Lebesgue Spaces. Mathematica balkanica, Tome 9 (1995) no. 4, p. 239. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a0/